Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonlinear parabolic equations and probability


Author: D. J. Hebert Jr.
Journal: Bull. Amer. Math. Soc. 80 (1974), 965-969
MSC (1970): Primary 28A40, 35K55, 47H05, 46G05, 60J60; Secondary 28A30, 60H05, 47H15, 47D05
MathSciNet review: 0352709
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. G. Crandall and T. M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265–298. MR 0287357 (44 #4563)
  • 2. E. B. Dynkin, Markovskie protsessy, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963 (Russian). MR 0193670 (33 #1886)
  • 3. J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896 (15,445b)
  • 4. Avner Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969. MR 0445088 (56 #3433)
  • 5. I. I. Gihman and A. V. Skorohod, Stokhasticheskie differentsialnye uravneniya, Izdat. “Naukova Dumka”, Kiev, 1968 (Russian). MR 0263172 (41 #7777)
  • 6. D. J. Hebert, Nonlinear diffusion (to appear).
  • 7. D. J. Hebert, Probability methods and nonlinear analysis, J. Functional Analysis (to appear).
  • 8. Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965. MR 0199891 (33 #8031)
  • 9. Mark Kac, Probability and related topics in physical sciences, With special lectures by G. E. Uhlenbeck, A. R. Hibbs, and B. van der Pol. Lectures in Applied Mathematics. Proceedings of the Summer Seminar, Boulder, Colo., vol. 1957, Interscience Publishers, London-New York, 1959. MR 0102849 (21 #1635)
  • 10. Tosio Kato, Accretive operators and nonlinear evolution equations in Banach spaces., Nonlinear Functional Analysis (Proc. Sympos. Pure Math., Vol. XVIII, Part 1, Chicago, Ill., 1968) Amer. Math. Soc., Providence, R.I., 1970, pp. 138–161. MR 0271782 (42 #6663)
  • 11. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural′ceva, Linear and quasilinear equations of parabolic type, Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, R.I., 1968 (Russian). MR 0241822 (39 #3159b)
  • 12. Petr Mandl, Analytical treatment of one-dimensional Markov processes, Die Grundlehren der mathematischen Wissenschaften, Band 151, Academia Publishing House of the Czechoslovak Academy of Sciences, Prague; Springer-Verlag New York Inc., New York, 1968. MR 0247667 (40 #930)
  • 13. H. P. McKean Jr., A class of Markov processes associated with nonlinear parabolic equations, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1907–1911. MR 0221595 (36 #4647)
  • 14. H. P. McKean, Jr., Propagation of chaos for a class of nonlinear parabolic equations, Stochastic Differential Equations (Lecture Series in Differential Equations, Session 7, Catholic Univ., 1967), Air Force Office Sci. Res., Arlington, Va., 1967, pp. 41-57. MR 38 #1759.
  • 15. Daniel W. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients. I, Comm. Pure Appl. Math. 22 (1969), 345–400. MR 0253426 (40 #6641)
  • 16. T. Wu, Kinetic equations of gases and plasmas, Addison-Wesley, Reading, Mass., 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A40, 35K55, 47H05, 46G05, 60J60, 28A30, 60H05, 47H15, 47D05

Retrieve articles in all journals with MSC (1970): 28A40, 35K55, 47H05, 46G05, 60J60, 28A30, 60H05, 47H15, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13598-6
PII: S 0002-9904(1974)13598-6



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia